An Overview of Modelling Bulgarian Wildland Fire Behaviour by Application of a Mathematical Game Method and WRF-Fire Models
Serdica Journal of Computing, Tome 6 (2012) no. 4, pp. 451-466
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
This paper presents the main achievements of the author’s PhD dissertation.
The work is dedicated to mathematical and semi-empirical approaches applied to
the case of Bulgarian wildland fires. After the introductory explanations,
short information from every chapter is extracted to cover the main
parts of the obtained results. The methods used are described in
brief and main outcomes are listed. ACM Computing Classification System (1998): D.1.3, D.2.0, K.5.1.
Keywords:
Wildland Fires, Fire Propagation Modelling, Surface Fires, Mathematical Game Method, WRF-Fire Model
@article{SJC_2012_6_4_a6,
author = {Dobrinkova, Nina},
title = {An {Overview} of {Modelling} {Bulgarian} {Wildland} {Fire} {Behaviour} by {Application} of a {Mathematical} {Game} {Method} and {WRF-Fire} {Models}},
journal = {Serdica Journal of Computing},
pages = {451--466},
year = {2012},
volume = {6},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SJC_2012_6_4_a6/}
}
TY - JOUR AU - Dobrinkova, Nina TI - An Overview of Modelling Bulgarian Wildland Fire Behaviour by Application of a Mathematical Game Method and WRF-Fire Models JO - Serdica Journal of Computing PY - 2012 SP - 451 EP - 466 VL - 6 IS - 4 UR - http://geodesic.mathdoc.fr/item/SJC_2012_6_4_a6/ LA - en ID - SJC_2012_6_4_a6 ER -
%0 Journal Article %A Dobrinkova, Nina %T An Overview of Modelling Bulgarian Wildland Fire Behaviour by Application of a Mathematical Game Method and WRF-Fire Models %J Serdica Journal of Computing %D 2012 %P 451-466 %V 6 %N 4 %U http://geodesic.mathdoc.fr/item/SJC_2012_6_4_a6/ %G en %F SJC_2012_6_4_a6
Dobrinkova, Nina. An Overview of Modelling Bulgarian Wildland Fire Behaviour by Application of a Mathematical Game Method and WRF-Fire Models. Serdica Journal of Computing, Tome 6 (2012) no. 4, pp. 451-466. http://geodesic.mathdoc.fr/item/SJC_2012_6_4_a6/